I've been taking Contrave for 8 days. This morning I woke up with hives. mostly on and around my shoulder and little bumps on my legs. Is this a side effect to this drug? If it is a side effect, why did it take a week to show up? Should I stop taking it?
Are hives a side effect of Contrave?
Question posted by Shelby221 on 7 June 2021
Last updated on 7 June 2021 by masso
You are experiencing an allergic reaction.
Get emergency medical help if you have signs of an allergic reaction to Contrave: fever, swollen glands, mouth sores, muscle or joint pain; hives, rash or itching; chest pain, difficult breathing; swelling of your face, lips, tongue, or throat.
- Contrave uses and safety info
- Contrave information for Healthcare Professionals (includes dosage details)
- Side effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.